Jump to content
CrazyBoards.org

Parnate and Imitrex


Recommended Posts

I think I really messed up! I took my morning dose of parnate 10mg at 11:00 this morning... My pdoc while I was inpatient prescribed Imitrex for my migraines... Sooooo I thought they were ok to take together since he knew I was going to start the parnate.... So I took 100mg of Imitrex about 45 min ago... Then I googled the two to see if there is an interaction.... There is! Serotonin syndrome! I've had it before and just about died from it... Now I don't know what to do or who to call about it! Help!

Link to comment
Share on other sites

Wish I saw this earlier, as my advice is a little late - 

 

But I'm on Parnate also, and had a serotonin event that almost killed me a few years ago. Since then I learned to take aspirin immediately after accidentally ingesting anything that might react, and to lie down for awhile. However just because something could cause a reaction doesn't mean it always does, and since it was 45 minutes since you took Imitrex and you didn't say anything about having signs of impending serotonin reaction (headache, racing heart, chest pain), I'm thinking you are probably fine. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...